MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP ADOLESCENT NAIL; 9MM X 340MM ADOLESCENT NAIL, LEFT

ORTHOPEDIATRICS, CORP ADOLESCENT NAIL; 9MM X 340MM ADOLESCENT NAIL, LEFT
Catalog Number 00-1503-0934
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
9x340mm pnp nail was implanted, locked distally and the surgeon de-rotated the distal fragment below the osteotomy.The resident attempted to drill the greater/lesser proximal locking hole but was unable to get alignment.After several tries, the decision was to remove the nail to examine and it was discovered that at the connection of the targeting arm and nail where the attachment bolt connect, the nail had splayed from fatigue/stress from de-rotating and this caused the inability to line up the targeting arm with the proximal locking options.

Brand Name
ADOLESCENT NAIL
Common Device Name
9MM X 340MM ADOLESCENT NAIL, LEFT
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21621879
Report Number3006460162-2025-00017
Device Sequence Number8515775
Product Code HSB
UDI-Device Identifier00841132146736
UDI-Public00841132146736
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number00-1503-0934
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 YR
Patient SexMale